# SDR SWIA201333281

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 27,898 hours, 23,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT NR 3 IS BURNED OUT.  (FLT 5508)  RELAMPED EMERGENCY LIGHT.
